Alert archive / New Hampshire / Flash Flood Warnings in 2015
Flash Flood Warning 10, NWS Gray, ME
NWS Gray, ME issued this flash flood warning at Aug 15, 2015, 3:45 PM EDT for Hillsborough County, Merrimack County, New Hampshire. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 15, 2015, 3:45 PM EDT (19:45 UTC)
- Expired
- Aug 15, 2015, 6:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hillsborough County, NH, Merrimack County, NH
The radar
The Boston radar (KBOX), 132 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 7.8 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 31 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 1028 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
484
WGUS51 KGYX 151945
FFWGYX
NHC011-013-152245-
/O.NEW.KGYX.FF.W.0010.150815T1945Z-150815T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GRAY ME
345 PM EDT SAT AUG 15 2015
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL HILLSBOROUGH COUNTY IN SOUTHERN NEW HAMPSHIRE...
SOUTH CENTRAL MERRIMACK COUNTY IN CENTRAL NEW HAMPSHIRE...
* UNTIL 645 PM EDT
* AT 343 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAS
ALREADY FALLEN IN THE PAST 40 MINUTES AND RAINFALL RATES UP TO 4
INCHES AN HOUR ARE CURRENTLY OVER THE AREA. FLASH FLOODING IS
EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MANCHESTER...CONCORD...BEDFORD...HOOKSETT...NEW BOSTON...
GOFFSTOWN...WEARE...BEDFORD...NEW BOSTON...BOW...ALLENSTOWN AND
DUNBARTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 4311 7170 4317 7158 4312 7152 4314 7147
4308 7139 4294 7160
$$
KISTNER2 follow-up statements
203
WGUS71 KGYX 152028
FFSGYX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
428 PM EDT SAT AUG 15 2015
NHC011-013-152245-
/O.CON.KGYX.FF.W.0010.000000T0000Z-150815T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HILLSBOROUGH NH-MERRIMACK NH-
428 PM EDT SAT AUG 15 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR
NORTH CENTRAL HILLSBOROUGH AND SOUTH CENTRAL MERRIMACK COUNTIES...
AT 422 PM EDT...THE HEAVIEST RAINFALL HAS MOVED OUT OF THE WARNED
AREA. RADAR ESTIMATED OVER 2 AND HALF INCHES OF RAIN FELL NORTHWEST
OF GOFFSTOWN. ALTHOUGH HEAVY RAIN HAS ENDED...MORE THUNDERSTORMS
MAY ENTER THE AREA OVER THE HOUR AND PRODUCE ADDITIONAL HEAVY
RAINFALL.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MANCHESTER...CONCORD...BEDFORD...HOOKSETT...NEW BOSTON...GOFFSTOWN...
WEARE...BEDFORD...NEW BOSTON...BOW...ALLENSTOWN AND DUNBARTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 4311 7170 4317 7158 4312 7152 4314 7147
4308 7139 4294 7160
$$
KISTNER454
WGUS71 KGYX 152145
FFSGYX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
545 PM EDT SAT AUG 15 2015
NHC011-013-152154-
/O.CAN.KGYX.FF.W.0010.000000T0000Z-150815T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HILLSBOROUGH NH-MERRIMACK NH-
545 PM EDT SAT AUG 15 2015
...THE FLASH FLOOD WARNING FOR NORTH CENTRAL HILLSBOROUGH AND SOUTH
CENTRAL MERRIMACK COUNTIES IS CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 4311 7170 4317 7158 4312 7152 4314 7147
4308 7139 4294 7160
$$
KISTNERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this flash flood warning went out at Aug 15, 2:42 PM EDT, 1 hour 3 minutes earlier.
Area forecast discussion, Aug 15, 2:42 PM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 242 PM EDT SAT AUG 15 2015 .SYNOPSIS... A WEAK SURFACE TROUGH WILL CROSS THE REGION THIS EVENING ACCOMPANIED BY SHOWERS AND A FEW THUNDERSTORMS. A LARGE RIDGE OF HIGH PRESSURE WILL BUILD ALONG THE EAST COAST SUNDAY THROUGH MID NEXT WEEK BRINGING HOT AND HUMID AIR TO THE AREA. LOW PRESSURE WILL MOVE NORTH OF OUR REGION AND INTO CANADA LATER IN THE WEEK...SLOWLY DRAGGING A COLD FRONT ACROSS THE REGION. && .NEAR TERM /THROUGH TONIGHT/... MINIMAL DYNAMICS WITH TROUGH CROSSING THE FORECAST AREA THIS EVENING...WILL COMBINE WITH AN UNSTABLE...HIGH CAPE ENVIRONMENT TO PRODUCE MORE SHOWERS AND THUNDERSTORMS. A FEW OF THESE STORMS MAY CONTAIN GUSTY WINDS...AND SLOW MOVING NATURE TO THE PRECIP MAY LEAD TO LOCALLY HEAVY RAINFALL. BOUNDARY'S CONTINUE TO FORM AS WELL...THEREFORE CONVECTIVE DEVELOPMENT WILL FORM ACROSS THESE REGIONS. THE LATEST HRRR CONTINUES TO SHOW INDIVIDUAL CELLS BECOMING EMBEDDED IN A LARGER SCALE MASS OF RAIN TOWARDS THIS EVENING. THE PRECIP WILL GRADUALLY WIND DOWN THIS EVENING. AS THE UPPER LEVEL TROUGH EXITS THE REGION AND DIURNAL HEATING CEASES. EXPECT PATCHY FOG TO FORM. THIS WILL MAINLY BE OVER THE INLAND VALLEY LOCATIONS. && .SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/... HHH...HAZY HOT AND HUMID CONDITIONS ARE EXPECTED ON SUNDAY AS H8 TEMPERATURES REACH +16C. A LARGE UPPER LEVEL RIDGE WILL BE IN PLACE AT THAT TIME...WITH THE MEAN FLOW OUT OF THE SOUTHWEST. TEMPERATURES WILL RANGE FROM THE MID 80S IN THE MOUNTAINS...TO THE LOWER 90S OVER SOUTHERN MAINE AND NEW HAMPSHIRE. DEW POINT VALUES WILL BE IN THE MID 60S...SO HEAT INDEX VALUES SHOULD NOT BE OVERLY HIGH. EXPECT MORE PATCHY FOG SUNDAY NIGHT. TEMPERATURES WILL FALL TO THEIR DEW POINTS SO READINGS WILL DROP INTO THE MID 60S BY SUNRISE. && .LONG TERM /MONDAY THROUGH SATURDAY/... LONG RANGE GLOBAL MODELS ARE IN GOOD AGREEMENT THROUGH THE PERIOD. AN EAST COAST RIDGE AT THE SURFACE AND ALOFT WILL RESULT IN ONE OF THE HOTTEST DAYS OF THE SUMER ON MONDAY. WITH DEWPOINTS IN THE MID TO UPPER 60S APPARENT TEMPERATURES WILL BE IN THE 90S OVER MUCH OF THE AREA AWAY FROM THE IMMEDIATE COAST. A CAP ALOFT SHOULD PREVENT MUCH IN THE WAY OF CONVECTION. TEMPERATURES WILL COOL A FEW DEGREES TUESDAY AND THEN A FEW DEGREES MORE ON WEDNESDAY. AS THE RIDGE BREAKS DOWN WE WILL SEE INCREASING CHANCES OF SHOWERS AND THUNDERSTORMS. A COLD FRONT WILL APPROACH LATE WEEK WHICH COULD SIGNAL A MORE ORGANIZED CONVECTION EVENT. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... SHORT TERM...MAINLY VFR CONDITIONS THROUGH SUNDAY NIGHT. THE EXCEPTION WILL BE FOR LOCAL IFR CONDITIONS IN ANY STORMS THROUGH THIS EVENING. ALSO...PATCHY LATE NIGHT FOG WILL LEAD TO LOCAL IFR CONDITIONS...ESPECIALLY IN THE INLAND VALLEYS. LONG TERM...VFR TO MVFR CONDITIONS ARE EXPECTED THROUGH MUCH THE EXTENDED PERIOD WITH LOCALIZED IFR CONDITIONS IN ANY THUNDERSTORMS TUESDAY THROUGH THURSDAY. && .MARINE... SHORT TERM...WINDS AND SEAS WILL REMAIN BELOW SMALL CRAFT ADVISORY THRESHOLDS DURING THE NEAR AND SHORT RANGE PORTION OF THE FORECAST. SOME FOG AND HAZE MAY DEVELOP OVER THE WATERS AS INCREASINGLY WARM...HUMID AIR CROSSES THE REGION. LONG TERM...WINDS AND SEAS WILL REMAIN BELOW SMALL CRAFT ADVISORY THRESHOLDS DURING THE LONG TERM PORTION OF THE FORECAST. LOCALIZED SHOWERS AND THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH THURSDAY. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...NONE. && SYNOPSIS...CANNON/LULOFS NEAR TERM...CANNON SHORT TERM...CANNON LONG TERM...LULOFS AVIATION...CANNON MARINE...CANNON/LULOFS
Hazardous weather outlook, Aug 15, 2:48 PM EDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 248 PM EDT SAT AUG 15 2015 MEZ007>009-012>014-018>028-NHZ001>015-161900- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-CHESHIRE NH-EASTERN HILLSBOROUGH NH-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH NH- 248 PM EDT SAT AUG 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL CROSS THE AREA INTO THIS EVENING AHEAD OF A SURFACE TROUGH. SOME OF THE THUNDERSTORMS EARLY EVENING COULD PRODUCE GUSTY WINDS AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-161900- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 248 PM EDT SAT AUG 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 15, 1:57 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
157 PM EDT SAT AUG 15 2015
NHZ008-011-151845-
MERRIMACK NH-CHESHIRE NH-
157 PM EDT SAT AUG 15 2015
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
MERRIMACK COUNTY IN NEW HAMPSHIRE
CHESHIRE COUNTY IN NEW HAMPSHIRE
* UNTIL 245 PM EDT
* AT 156 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM OVER SURRY...MOVING TO THE EAST AT 15 MPH.
* VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON
ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
EXPECT FREQUENT CLOUD TO GROUND LIGHTNING WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
SURRY...
GILSUM...
MARLOW...
SULLIVAN...
AND ALSTEAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.
DO NOT STAY IN THE OPEN OR SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. SEEK SHELTER INSIDE A STURDY BUILDING OR IN A VEHICLE.
&&
LAT...LON 4313 7237 4315 7237 4318 7216 4313 7218
4319 7203 4320 7202 4297 7206 4296 7240
4314 7243
TIME...MOT...LOC 1749Z 261DEG 12KT 4307 7234
KISTNERSpecial weather statement, Aug 15, 2:35 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 235 PM EDT SAT AUG 15 2015 NHZ013-151900- INTERIOR ROCKINGHAM NH- 235 PM EDT SAT AUG 15 2015 THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A * SPECIAL WEATHER STATEMENT FOR... INTERIOR ROCKINGHAM COUNTY IN NEW HAMPSHIRE * UNTIL 300 PM EDT * AT 234 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR DERRY...MOVING TO THE EAST AT 20 MPH. * VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... BRENTWOOD... ATKINSON... CHESTER... HAMPSTEAD... AND FREMONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT STAY IN THE OPEN OR SHELTER UNDER TREES WHEN LIGHTNING THREATENS. SEEK SHELTER INSIDE A STURDY BUILDING OR IN A VEHICLE. && LAT...LON 4290 7138 4302 7133 4301 7105 4282 7113 TIME...MOT...LOC 1831Z 286DEG 16KT 4295 7128 KISTNER
Special weather statement, Aug 15, 3:01 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
301 PM EDT SAT AUG 15 2015
NHZ011-151930-
CHESHIRE NH-
301 PM EDT SAT AUG 15 2015
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
CHESHIRE COUNTY IN NEW HAMPSHIRE
* UNTIL 330 PM EDT
* AT 300 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM OVER MARLBOROUGH...MOVING TO THE EAST AT 25
MPH.
* VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON
ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
EXPECT FREQUENT CLOUD TO GROUND LIGHTNING WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
JAFFREY...
DUBLIN...
TROY...
NELSON...
AND ROXBURY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT STAY IN THE OPEN OR SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. SEEK SHELTER INSIDE A STURDY BUILDING OR IN A VEHICLE.
&&
LAT...LON 4288 7243 4301 7241 4300 7206 4294 7206
4294 7200 4280 7198 4279 7197 4279 7194
4273 7193
TIME...MOT...LOC 1858Z 280DEG 23KT 4292 7225
KISTNERSpecial weather statement, Aug 15, 3:23 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
323 PM EDT SAT AUG 15 2015
NHZ008-012-015-152000-
MERRIMACK NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-
323 PM EDT SAT AUG 15 2015
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
MERRIMACK COUNTY IN NEW HAMPSHIRE
EASTERN HILLSBOROUGH COUNTY IN NEW HAMPSHIRE
WESTERN AND CENTRAL HILLSBOROUGH COUNTY IN NEW HAMPSHIRE
* UNTIL 400 PM EDT
* AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR HOOKSETT...MOVING TO THE SOUTHEAST AT 10
MPH.
* VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON
ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
EXPECT FREQUENT CLOUD TO GROUND LIGHTNING WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
MANCHESTER...
BEDFORD...
GOFFSTOWN...
SUNCOOK...
AND SOUTH HOOKSETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.
DO NOT STAY IN THE OPEN OR SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. SEEK SHELTER INSIDE A STURDY BUILDING OR IN A VEHICLE.
&&
LAT...LON 4305 7177 4320 7146 4311 7135 4304 7139
4304 7140 4295 7138 4293 7141 4293 7145
4291 7145 4285 7158
TIME...MOT...LOC 1919Z 321DEG 8KT 4307 7152
KISTNERSpecial weather statement, Aug 15, 3:42 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
342 PM EDT SAT AUG 15 2015
NHZ008-009-152015-
MERRIMACK NH-BELKNAP NH-
342 PM EDT SAT AUG 15 2015
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
MERRIMACK COUNTY IN NEW HAMPSHIRE
BELKNAP COUNTY IN NEW HAMPSHIRE
* UNTIL 415 PM EDT
* AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM OVER LOUDON...MOVING TO THE EAST AT 20 MPH.
* PEA SIZE HAIL...TORRENTIAL RAINFALL... AND FREQUENT LIGHTNING IS
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
LOUDON...
CANTERBURY...
EPSOM...
BARNSTEAD...
AND CHICHESTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.
DO NOT STAY IN THE OPEN OR SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. SEEK SHELTER INSIDE A STURDY BUILDING OR IN A VEHICLE.
&&
LAT...LON 4323 7158 4334 7160 4341 7127 4325 7126
4321 7129
TIME...MOT...LOC 1938Z 268DEG 19KT 4330 7146
HANESThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 1:57 PM EDT | Special Weather Statement | GYX | Cheshire | 48 min |
| Aug 15, 2:35 PM EDT | Special Weather Statement | GYX | Rockingham | 25 min |
| Aug 15, 3:01 PM EDT | Special Weather Statement | GYX | Cheshire | 29 min |
| Aug 15, 3:16 PM EDT | Areal Flood Advisory | GYX | Cheshire | 119 min |
| Aug 15, 3:23 PM EDT | Special Weather Statement | GYX | Hillsborough | 37 min |
| Aug 15, 3:42 PM EDT | Special Weather Statement | GYX | Merrimack | 33 min |
| Aug 15, 4:02 PM EDT | Special Weather Statement | GYX | Strafford | 28 min |
| Aug 15, 4:26 PM EDT | Special Weather Statement | GYX | Strafford | 34 min |
| Aug 15, 4:48 PM EDT | Special Weather Statement | GYX | Belknap | 42 min |
| Aug 15, 4:53 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Grafton, Merrimack | 42 min |
| Aug 15, 4:59 PM EDT | Special Weather Statement | GYX | Merrimack | 61 min |
| Aug 15, 5:16 PM EDT | Areal Flood Advisory | GYX | Belknap, Grafton, Merrimack | 119 min |
| Aug 15, 5:33 PM EDT | Special Weather Statement | GYX | Sullivan | 42 min |
| Aug 15, 6:20 PM EDT | Special Weather Statement | GYX | Cheshire | 40 min |
| Aug 15, 6:24 PM EDT | Areal Flood Warning | GYX | Cheshire | 3 hr |
| Aug 15, 6:25 PM EDT | Severe Thunderstorm Warning | GYX | Cheshire, Hillsborough | 50 min |
| Aug 15, 6:33 PM EDT | Flash Flood Warning | GYX | Cheshire | 117 min |
| Aug 15, 6:44 PM EDT | Severe Thunderstorm Warning | GYX | Cheshire, Hillsborough | 46 min |
| Aug 15, 7:05 PM EDT | Areal Flood Advisory | GYX | Cheshire | 3 hr |
| Aug 15, 7:46 PM EDT | Special Weather Statement | GYX | Coos | 89 min |
Nearby
Flash Flood Warnings in New Hampshire, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.